Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe migraines, neck and shoulder spasms. Taking metoprolol, causing high BP, bruise. Side effect?

I have been having severe migraines, with these migraines I have started having neck and shoulder spasms, my dr put me on metoprolol tartrate cause these migraines are causing my blood pressure to go really high. Now I am covered with bruises, they have started popping up over the last couple days. Could it be the meds causing the bruises?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Metorpolol rarely causes bruise.But this could be due to allergy for the drug or excipient.I suggest to get an evaluation from your doctor.Hope this helps.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor